Czechoslovak Mathematical Journal

Vol. 56, No. 4, 2006 · Contents

Jaroslav Lukes, Ivan Netuka, Jiri Vesely:
In memory of Josef Kral

Yong He, Fang Shao, Shi-qun Li, Wei Gao:
On left $C$-$\cal U$-liberal semigroups

Maohua Le:
A note on the diophantine equation $x^2+b^Y=c^z$

Jinsong Chen, Yijia Tan:
On the maximal subgroup of the sandwich semigroup of generalized circulant Boolean matrices

Jiri M. Tomas:
Non-holonomic $(r,s,q)$-jets

S. Bermudo, S. A. M. Marcantognini, M. D. Moran:
Operators of Hankel type

Joon Hyuk Kang, Jungho Lee:
Steady state coexistence solutions of reaction-diffusion competition models

Seok-Zun Song, Kyung-Tae Kang, Young-Bae Jun:
Invertible commutativity preservers of matrices over max algebra

Ali Rezaei Aliabad:
Pasting topological spaces at one point

Mirjana Lazic:
On the Laplacian energy of a graph

Jan Jakubik:
Weak homogeneity and Pierce's theorem for $MV$-algebras

Inderasan Naidoo:
Samuel compactification and uniform coreflection of nearness $\sigma$-frames

Ruyun Ma:
Nodal solutions for a second-order $m$-point boundary value problem

Eungil Ko, Hae-Won Nam, Youngoh Yang:
On totally $\ast$-paranormal operators

F. J. Echarte, M. C. Marquez, J. Nunez:
A constructive method to determine the variety of filiform Lie algebras

Fred Brackx, Nele de Schepper, Frank Sommen:
Clifford-Hermite-monogenic operators

Miroslav Doupovec, Wlodzimierz M. Mikulski:
On the existence of prolongation of connections

[Contents of Czechoslovak Mathematical Journal]